Alert archive / Pennsylvania / Snow Squall Warnings in 2020

Snow Squall Warning 2, NWS State College, PA

January 8, 2020Clearfield County, Elk County, Pennsylvania

NWS State College, PA issued this snow squall warning at Jan 8, 2020, 5:41 AM EST for Clearfield County, Elk County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 8, 2020, 5:41 AM EST (10:41 UTC)
Expired
Jan 8, 2020, 6:30 AM EST
In force
49 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Clearfield County, PA, Elk County, PA

The radar

The State College radar (KCCX), 72 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2020-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2020-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2241 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

258 
WWUS51 KCTP 081041
SQWCTP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service State College PA
541 AM EST Wed Jan 8 2020

PAC033-047-081130-
/O.NEW.KCTP.SQ.W.0002.200108T1041Z-200108T1130Z/
Elk PA-Clearfield PA-
541 AM EST Wed Jan 8 2020

The National Weather Service in State College PA has issued a

* Snow Squall Warning for...
  Southern Elk County in north central Pennsylvania...
  Northwestern Clearfield County in central Pennsylvania...

* Until 630 AM EST.

* At 541 AM EST, a dangerous snow squall was located along a line
  extending from near Portland Mills to 8 miles northeast of Grove
  City, moving southeast at 35 mph.

  HAZARD...Whiteout conditions. Zero visibility in snow and blowing 
           snow. Wind gusts greater than 30 mph.

  SOURCE...Radar indicated.

  IMPACT...Dangerous life-threatening travel.

* For those driving on Interstate 80, this includes areas between the
  Dubois and Clearfield exits, specifically from mile markers 97 to
  117.

Locations impacted include...
DuBois, Sandy, Penfield, Rockton, Force, Brandy Camp, Brockport,
Parker Dam State Park, S.B. Elliot State Park, Medix Run, Portland
Mills, Kersey, Weedville, Troutville, Treasure Lake and Penn State
Dubois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.

&&

LAT...LON 4141 7887 4125 7824 4123 7823 4122 7813
      4105 7844 4103 7880 4116 7879 4120 7876
      4120 7871 4123 7871 4123 7874 4126 7873
      4137 7897 4135 7902 4135 7908 4134 7909
      4138 7910
TIME...MOT...LOC 1041Z 293DEG 29KT 4141 7893 4123 7997 

$$

DeVoir

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this snow squall warning went out at Jan 8, 4:03 AM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Jan 8, 4:03 AM EST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service State College PA
403 AM EST Wed Jan 8 2020

.SYNOPSIS...
Gusty northwest winds and a few snow squalls are likely across
much of the region this morning into this afternoon, along with
steadily falling temperatures in the afternoon.

High pressure moving over the area will bring dry and tranquil
conditions for Wednesday night and Thursday. A warm up will
occur by late in the week, followed by several bouts of rain for
the Friday through Sunday period as waves of low pressure ride
northeast along a nearly stationary frontal boundary just to our
west.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WSW winds and WAD increasing through the predawn hours as next
sfc cfront and potent upper level trough arrive from the
midwest. The NW mtns are strating to see some heavier snow
showers and will likely see 1-2 inches by daybreak.

Focus for the daytime remains snow squall potential as vigorous
cold front crosses the region, accompanied by CAPE to 150 J/kg
and isallobaric couplet. During the daylight hours, sfc
temperatures will be conducive to flash freezes over the
Alleghenies, but marginal to produce flash freezes over the
east/southeast. Heavy snow bursts and wind gusts will be
sufficient to produce scattered whiteout conditions thanks to
ribbon of CAPE and isallobaric couplet. Instability and forcing
decrease by mid to late this afternoon with a more stable NW
flow bringing typical post-frontal lake effect regime into
western and northern PA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Lake-enhanced, orographic snow showers over the northwest
mountains will cut off tonight as high pressure builds into
Central PA by morning. South and east will be dry with clearing
skies.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
High pressure will drift over central PA Thursday bringing dry
and chilly weather. As the high moves offshore later Thursday,
warm warm advection and southwesterly flow will develop. Precip
looks to move into northwest zones early Friday morning and then
spread east. A few pockets may be cold enough for a wintry mix
to fall for a short time, but temperatures in most places will
rise quickly above freezing. Light rain can be expected Friday,
especially across the north while temperatures rise well above
normal. Rain will continue through Saturday and Saturday night
as temperatures rise well into the 50s and even lower 60s. It
will cool off Sunday and Monday as a cold front moves through
but temps will remain above normal. Next system may bring some
clouds and chance of rain later Monday into Tuesday.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
VLIFR-IFR dense fog and low cigs (at or below airfield mins)
should improve to VFR across the eastern terminals by 10Z was
westerly flow picks up. Expect snow showers and squalls to ramp
up this morning across CPA. Localized squalls will produce
quick vis reductions at or below airfield minimums through
midday. Sfc wind gusts increasing 25-35kts from the northwest
(280-320 degrees) before subsiding by tonight. Low cigs should
persist across the northwest airspace early tonight before
trending VFR into Thursday.

.Outlook...

Thu...VFR and dry during the day. Mixed precipitation possible
Thursday night.

Fri...AM mixed precipitation possible changing to rain.

Sat...Rain with MVFR and IFR conditions possible.

Sun...Chance of rain and snow showers.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...DeVoir/Lambert/Martin
NEAR TERM...DeVoir/Lambert
SHORT TERM...DeVoir/Lambert/Martin
LONG TERM...Watson/Travis
AVIATION...Steinbugl
Hazardous weather outlook, Jan 8, 4:21 AM EST, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
421 AM EST Wed Jan 8 2020

PAZ004>006-010-011-017-090930-
Warren-McKean-Potter-Elk-Cameron-Clearfield-
421 AM EST Wed Jan 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Locally heavy snow showers and brief squalls are possible this
morning into this afternoon. Some squalls could reduce visibility to
near zero for brief periods of time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ028-036-042-049>053-056>059-063>066-090930-
Juniata-Franklin-Sullivan-Union-Snyder-Montour-Northumberland-
Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
421 AM EST Wed Jan 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Locally heavy snow showers and a brief squall is possible late this
morning and afternoon. Visibility could be reduced below one quarter
mile for brief periods of time this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ024-033-090930-
Cambria-Somerset-
421 AM EST Wed Jan 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Locally heavy snow showers and brief squalls are possible this
morning into this afternoon. Some squalls could reduce visibility to
near zero for brief periods of time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ012-018-019-025>027-034-035-037-041-045-046-090930-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Bedford-Fulton-Tioga-Northern Lycoming-Southern Clinton-
Southern Lycoming-
421 AM EST Wed Jan 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Locally heavy snow showers and brief squalls are possible this
morning into this afternoon. Some squalls could reduce visibility to
near zero for brief periods of time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 8, 2:49 AM EST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service State College PA
249 AM EST Wed Jan 8 2020

PAZ010-017-080845-
Clearfield PA-Elk PA-
249 AM EST Wed Jan 8 2020

...A BAND OF HEAVY SNOW SHOWERS WILL AFFECT PARTS OF CLEARFIELD AND
ELK COUNTIES...

HAZARDS...A band of heavy snow showers which can rapidly reduce
visibility to less than one half of a mile.

LOCATION AND MOVEMENT...At 248 AM EST, a band of heavy snow showers
was along a line extending from near Oil City to 8 miles north of
Knox to 10 miles east of Clarion to 8 miles southwest of Brookville
to 10 miles northeast of Shanor-Northvue and moving east at 50 MPH.

THIS BAND OF HEAVY SNOW SHOWERS WILL BE NEAR...
  DuBois, Brockport and Sandy around 315 AM EST.
  Rockton and Penfield around 325 AM EST.
  Force, Parker Dam State Park and Portland Mills around 330 AM EST.
  Clearfield, Plymptonville and Hyde around 335 AM EST.
  Brandy Camp and Medix Run around 340 AM EST.
  Lecontes Mills around 345 AM EST.

For those driving on Interstate 80, this includes areas between the
Dubois and Kylertown exits, specifically from mile markers 97 to 123.

SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.

&&

LAT...LON 4138 7874 4131 7834 4126 7823 4123 7823
      4123 7818 4120 7813 4103 7822 4097 7881
      4114 7880 4120 7876 4120 7871 4123 7871
      4123 7874 4126 7873 4136 7896 4134 7909
      4138 7910
TIME...MOT...LOC 0748Z 272DEG 44KT 4148 7962 4136 7952 4126 7919 4109
7921 4103 7979

DeVoir
Special weather statement, Jan 8, 3:57 AM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service State College PA
357 AM EST Wed Jan 8 2020

PAZ004>006-081000-
McKean PA-Warren PA-Potter PA-
357 AM EST Wed Jan 8 2020

...HEAVY SNOW SHOWERS WILL AFFECT PARTS OF MCKEAN...WARREN...AND
POTTER COUNTIES...

HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than one half of a mile.

LOCATION AND MOVEMENT...At 356 AM EST, a band of heavy snow was along
a line extending from Allegany State Park to Warren to near Cambridge
Springs and moving east at 30 MPH.

THIS BAND OF HEAVY SNOW WILL BE NEAR...
  Warren, Warren South and Russell around 400 AM EST.
  Scandia around 405 AM EST.
  Bradford and Kinzua Dam around 415 AM EST.
  Ludlow around 420 AM EST.
  Marshburg around 435 AM EST.
  Grand Valley and Westline around 440 AM EST.

SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.

&&

LAT...LON 4194 7961 4194 7927 4200 7911 4200 7794
      4175 7840 4166 7940 4174 7961
TIME...MOT...LOC 0856Z 280DEG 26KT 4207 7878 4185 7916 4178 7997

DeVoir
Special weather statement, Jan 8, 4:24 AM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service State College PA
424 AM EST Wed Jan 8 2020

PAZ010>012-017-081030-
Northern Clinton PA-Cameron PA-Clearfield PA-Elk PA-
424 AM EST Wed Jan 8 2020

...A BAND OF HEAVY SNOW SHOWERS WILL AFFECT PARTS OF NORTHERN
CLINTON...CAMERON...CLEARFIELD...AND ELK COUNTIES...

HAZARDS...A band of heavy snow showers which can rapidly reduce
visibility to less than onf half of a mile.

LOCATION AND MOVEMENT...At 423 AM EST, a band of heavy snow
showers was along a line extending from near Medix Run to near New
Bethlehem and moving east at 45 MPH.

THIS BAND OF HEAVY SNOW WILL BE NEAR...
  Benezette and Medix Run around 430 AM EST.
  Hicks Run around 440 AM EST.
  Sandy around 455 AM EST.
  DuBois and Keating around 500 AM EST.
  Rockton and Westport around 505 AM EST.
  Renovo around 510 AM EST.

For those driving on Interstate 80, this includes areas between the
Dubois and Woodland exits, specifically from mile markers 97 to 120.

SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.

&&

LAT...LON 4120 7876 4120 7871 4123 7871 4124 7874
      4137 7838 4134 7761 4123 7790 4125 7790
      4121 7794 4122 7796 4120 7797 4098 7853
      4099 7880 4114 7880
TIME...MOT...LOC 0923Z 269DEG 39KT 4135 7846 4105 7925

DeVoir
Special weather statement, Jan 8, 5:02 AM EST, 39 minutes before
Special Weather Statement
National Weather Service State College PA
502 AM EST Wed Jan 8 2020

PAZ012-041-042-045-046-049-051-052-081045-
Southern Lycoming PA-Sullivan PA-Southern Clinton PA-Union PA-
Northern Clinton PA-Northumberland PA-Northern Lycoming PA-
Montour PA-
502 AM EST Wed Jan 8 2020

...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF SOUTHERN LYCOMING...
SULLIVAN...SOUTHERN CLINTON...UNION...NORTHERN CLINTON...
NORTHUMBERLAND...NORTHERN LYCOMING...AND MONTOUR COUNTIES...

HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.

LOCATION AND MOVEMENT...At 502 AM EST, a band of heavy snow was along
a line extending from near Hyner to near Waterville to Carroll and
moving east at 55 MPH.

THIS BAND OF HEAVY SNOW WILL BE NEAR...
  Jersey Shore and Carroll around 505 AM EST.
  Collomsville around 510 AM EST.
  Cogan Station, Elimsport and Duboistown around 515 AM EST.
  Williamsport, Montoursville and Allenwood around 520 AM EST.
  Watsontown, Loyalsockville and Delaware Run around 525 AM EST.
  Muncy around 530 AM EST.

For those driving on Interstate 80, this includes areas between the
Loganton and Lewisburg-Williamsport exits, specifically from mile
markers 186 to 208.

This includes Interstate 180 from mile markers 3 to 29.

SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.

&&

LAT...LON 4142 7654 4116 7658 4115 7664 4111 7663
      4102 7717 4104 7715 4100 7729 4128 7735
      4134 7773
TIME...MOT...LOC 1002Z 265DEG 46KT 4133 7757 4129 7729 4106 7722

DeVoir
Special weather statement, Jan 8, 5:07 AM EST, 34 minutes before
Special Weather Statement
National Weather Service State College PA
507 AM EST Wed Jan 8 2020

PAZ004>006-010-011-037-081115-
McKean PA-Warren PA-Potter PA-Cameron PA-Tioga PA-Elk PA-
507 AM EST Wed Jan 8 2020

...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF MCKEAN...WARREN...
POTTER...CAMERON...TIOGA...AND ELK COUNTIES...

HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than a quarter of a mile.

LOCATION AND MOVEMENT...At 507 AM EST, a band of heavy snow was along
a line extending from 8 miles southeast of Greenville to near
Marienville to Crosby to near Whitesville and moving east at 40 MPH.

THIS BAND OF HEAVY SNOW WILL BE NEAR...
  Port Allegany, Crosby and Smethport around 515 AM EST.
  Roulette and Keating Summit around 525 AM EST.
  Portland Mills around 535 AM EST.
  Ridgway and Coudersport around 540 AM EST.
  Johnsonburg and Elkland around 545 AM EST.
  Denton Hill State Park, Lyman Run State Park and Cherry Springs
  State Park around 555 AM EST.

SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.

&&

LAT...LON 4137 7823 4133 7890 4137 7898 4134 7909
      4134 7910 4141 7910 4145 7906 4144 7896
      4162 7896 4163 7930 4186 7858 4200 7836
      4200 7696
TIME...MOT...LOC 1007Z 271DEG 34KT 4134 8026 4139 7916 4177 7840 4207
7779

DeVoir
Special weather statement, Jan 8, 5:13 AM EST, 28 minutes before
Special Weather Statement
National Weather Service State College PA
513 AM EST Wed Jan 8 2020

PAZ033>035-081115-
Bedford PA-Fulton PA-Somerset PA-
513 AM EST Wed Jan 8 2020

...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF BEDFORD...FULTON...AND
SOMERSET COUNTIES...

HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than a quarter of a mile.

LOCATION AND MOVEMENT...At 512 AM EST, a band of heavy snow was along
a line extending from near Somerset to near New Centerville to near
Ursina to near Star City and moving east at 60 MPH.

THIS BAND OF HEAVY SNOW WILL BE NEAR...
  Somerset, Friedens and Acosta around 520 AM EST.
  Mount Davis around 525 AM EST.
  Meyersdale, Berlin and Central City around 530 AM EST.
  Bedford, Cessna and Buffalo Mills around 545 AM EST.
  Clearville and Everett around 555 AM EST.
  Breezewood, Crystal Springs and Wells Tannery around 605 AM EST.

This includes the following Interstates...
 Interstate 70 from mile markers 147 to 164.
 The Pennsylvania Turnpike from mile markers 100 to 174.
 Interstate 99 from mile markers 0 to 3.

SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.

&&

LAT...LON 3972 7938 3973 7941 3977 7938 3978 7939
      3979 7938 3978 7935 3980 7937 3982 7937
      3985 7942 3990 7940 4009 7926 4011 7922
      4010 7802 3986 7815 3972 7831
TIME...MOT...LOC 1012Z 265DEG 54KT 4003 7916 3987 7924 3976 7939 3967
7993

DeVoir

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 12:48 AM ESTSpecial Weather StatementCTPHuntingdon57 min
Jan 8, 2:49 AM ESTSpecial Weather StatementCTPClearfield56 min
Jan 8, 3:57 AM ESTSpecial Weather StatementCTPMcKean, Warren63 min
Jan 8, 4:24 AM ESTSpecial Weather StatementCTPClearfield66 min
Jan 8, 5:02 AM ESTSpecial Weather StatementCTPLycoming43 min
Jan 8, 5:07 AM ESTSpecial Weather StatementCTPCameron, Elk, McKean, Potter68 min
Jan 8, 5:13 AM ESTSpecial Weather StatementCTPBedford, Fulton, Somerset62 min
Jan 8, 5:23 AM ESTSnow Squall WarningCTPCentre, Clearfield, Clinton, Lycoming67 min
Jan 8, 5:50 AM ESTSpecial Weather StatementCTPMifflin55 min
Jan 8, 5:52 AM ESTSnow Squall WarningCTPCentre, Clinton, Columbia, Lycoming, Montour, Northumberland and 1 more53 min
Jan 8, 6:25 AM ESTSnow Squall WarningCTPCameron, Centre, Clearfield, Clinton50 min
Jan 8, 6:40 AM ESTSpecial Weather StatementCTPAdams, Bedford, Franklin, Fulton, Somerset65 min
Jan 8, 6:44 AM ESTSnow Squall WarningCTPColumbia, Lycoming, Montour, Northumberland, Union46 min
Jan 8, 6:48 AM ESTSnow Squall WarningCTPClinton, Lycoming, Northumberland, Union42 min
Jan 8, 6:53 AM ESTSpecial Weather StatementCTPJuniata, Mifflin67 min
Jan 8, 7:07 AM ESTSnow Squall WarningCTPBedford, Franklin, Fulton, Somerset23 min
Jan 8, 7:12 AM ESTSnow Squall WarningCTPCentre, Clearfield, Clinton48 min
Jan 8, 7:24 AM ESTSnow Squall WarningCTPYork51 min
Jan 8, 7:31 AM ESTSnow Squall WarningCTPAdams, Cumberland, Franklin44 min
Jan 8, 7:41 AM ESTSnow Squall WarningCTPCentre, Clearfield, Clinton, Union34 min
Jan 8, 8:06 AM ESTSpecial Weather StatementCTPCentre, Northumberland, Snyder, Union54 min
Jan 8, 8:11 AM ESTSnow Squall WarningCTPBedford, Franklin, Fulton49 min
Jan 8, 8:14 AM ESTSnow Squall WarningCTPAdams, York46 min
Jan 8, 8:27 AM ESTSnow Squall WarningCTPCentre, Mifflin48 min
Jan 8, 8:40 AM ESTSpecial Weather StatementCTPHuntingdon65 min
Jan 8, 8:41 AM ESTSpecial Weather StatementCTPClearfield34 min
Jan 8, 8:51 AM ESTSpecial Weather StatementCTPAdams, Bedford, Franklin, Fulton24 min
Jan 8, 9:04 AM ESTSpecial Weather StatementCTPCentre41 min
Jan 8, 9:28 AM ESTSnow Squall WarningCTPBlair, Centre, Huntingdon22 min
Jan 8, 9:34 AM ESTSpecial Weather StatementCTPMcKean56 min
Jan 8, 9:39 AM ESTSpecial Weather StatementCTPTioga51 min
Jan 8, 9:46 AM ESTSpecial Weather StatementCTPClearfield29 min
Jan 8, 9:55 AM ESTSnow Squall WarningCTPHuntingdon, Juniata, Mifflin, Perry35 min
Jan 8, 10:09 AM ESTSpecial Weather StatementCTPCentre36 min
Jan 8, 10:15 AM ESTSpecial Weather StatementCTPHuntingdon60 min
Jan 8, 10:26 AM ESTSpecial Weather StatementCTPCentre49 min
Jan 8, 10:35 AM ESTSpecial Weather StatementCTPJuniata40 min
Jan 8, 10:58 AM ESTSpecial Weather StatementCTPBlair62 min
Jan 8, 11:02 AM ESTSpecial Weather StatementCTPDauphin, Lebanon58 min
Jan 8, 11:38 AM ESTSpecial Weather StatementCTPJuniata, Mifflin22 min
Jan 8, 11:45 AM ESTSpecial Weather StatementCTPLancaster60 min
Jan 8, 11:56 AM ESTSpecial Weather StatementCTPLebanon19 min
Jan 8, 12:00 PM ESTSpecial Weather StatementCTPJuniata, Mifflin45 min
Jan 8, 1:22 PM ESTSpecial Weather StatementCTPClearfield23 min
Jan 8, 1:32 PM ESTSpecial Weather StatementCTPPerry28 min
Jan 8, 1:51 PM ESTSpecial Weather StatementCTPClearfield24 min
Jan 8, 2:53 PM ESTSpecial Weather StatementCTPFranklin22 min

Nearby

Snow Squall Warnings in Pennsylvania, 2020Every snow squall warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.